# SDR DALA2023032702361

- Difficulty date: March 24, 2023
- Submitted: March 27, 2023
- Operation: Air carrier
- Aircraft: N665DN
- Make and model: Boeing 757232
- Aircraft serial: 25013
- Aircraft time: 95,856 hours, 43,444 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Unknown
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 665 CORROSION ON INTERCOSTAL STA 740 TO 760 LBL11 AT FWD CARGO COMPARTMENT. CORECTIVE ACTION: SUMMARY OF NRC 00266 INTERCOSTAL STA 740 TO 760 LBL11 AT FWD CARGO COMPARTMENT WAS REPLACED PER B757-200, SRM. (2686242)
